# SDR AALA202205265820

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062700000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR PANEL 222CF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801 AND TASK CARD 26C22053014.
